# SDR P5CA9500741

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT9D7A
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 51,912 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

JFK - ON CLIMBOUT, NR 4 ENGINE EXPERIENCED A COMPRESSOR STALL AT CONSTANT SPEED, ALTITUDE 17,000 MAX EGT 856, ENGINE SHUTDOWN.  SECOND STAGE TURBINE FAILURE, FOUND METAL IN TAIL PIPE.  ENGINE CHANGED.
